# SDR GTIA2024012337795

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 26,748 hours, 11,797 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Kit
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Gly Flyaway
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD THUMPING HEARD AND FELT CLIMBING THROUGH 5000MSL INCREASING NOSE UP PITCH ABOVE 5 MADE IT WORSE LOWERING GEAR CAUSED ABNORMAL INDICATION AND NOISE TO DISSAPEAR.-REF. TSM 05-50-00-810-801-A PERFORMED DETAIL INSPECTION AND OPS CHECK OF ALL FLIGHT CONTROLS. FOUND ALL FLIGHT CONTROLS INPUT WITHIN LIMITS CHECKED NOSE GEAR DOORS (AFT) WITH PLAY PERFORMED LUBRACTION OF AFT GEAR DOORS, OK TO CONTINUE SERVICE. NO OTHER DEFECTS NOTED. IAW AMM 12-22-32 NOTED FLYAWAY KIT WAS INCORRECTLY SECURED, RESECURED FLYAWAY KIT. IAW TI 5414-1603
